# SDR 96ZZZX6168

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195AL
- Make and model: Beech 300BEECH
- Aircraft serial: FA102
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 1019500171
- Condition: Cracked
- Location: Rt Eng Inb
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE INBOARD EXHAUST STACK WAS FOUND TO HAVE A CRACK 10 INCHES LONG PARALLEL WITH THE HORIZONTAL WELD ON THE FORWARD SIDE.  THIS IS THE SECOND NEW EXHAUST STACK THAT HAS CRACKED AND ONLY AFTER 78.1 HRS OF OPERATION.
